# SDR TAOA109512

- Difficulty date: October 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N916TS
- Make and model: Boeing 727254
- Aircraft serial: 20437
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Chord Angle
- Part number: 65198622
- Condition: Corroded
- Location: Bs 314-321
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VISUAL INSPECTION PERFORMED DURING C-CHECK, REVEALED A 7 INCH LONG CORRODED AREA FROM BS 314 TO BS 321 ON THE NOSE WHEEL WELL RIGHT CHORD ANGLE.  REPLACED CHORD ANGLE, P/N 65-19862-2, PER SRM STANDARD PRACTICE.  (M)
